MAUDE Adverse Event Report: SYNTHES GMBH 5.0 LCKNG SCREW SLF-TPNG T25 SD REC 18; PLATE, FIXATION, BONE

SYNTHES GMBH 5.0 LCKNG SCREW SLF-TPNG T25 SD REC 18; PLATE, FIXATION, BONE
Model Number 212.203
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6), 2022, the patient underwent hardware removal deep due to right femur painful hardware.The plate screws and stimulator bodies were removed.The stimulator electrodes were encased in bone and were not extracted.This report is for one (1) 5.0 lckng screw slf-tpng t25 sd rec 18.This is report 2 of 12 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional product codes: hwc and ktt complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
5.0 LCKNG SCREW SLF-TPNG T25 SD REC 18
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key16709596
Report Number8030965-2023-04393
Device Sequence Number15290448
Product Code HRS
UDI-Device Identifier10886982152107
UDI-Public(01)10886982152107
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K000682
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number212.203
Device Catalogue Number212.203
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/22/2023
Initial Report FDA Received Date04/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
13 TI CANN RETRO/ANTEGRADE FEM NL/420-S; 4.5 TI VA-LCP CRVD COND PL/12H/266/RT-S; 5.0 PERIPR VAL SCR/18 OPTILINK/SF-TPG/SD; 5.0 PERIPR VAL SCR/18 OPTILINK/SF-TPG/SD; 5.0 TI LCKNG SCR T25 SD 34 FOR IM NAILS; 5.0 TI LCKNG SCR T25 SD 66 FOR IM NAILS; 5.0 TI LCKNG SCR T25 SD 76 FOR IM NAILS; 5.0 TI LCKNG SCR T25 SD 76 FOR IM NAILS; 5.0 VAL SCREOPTILINK(TM) SLF-TPNG/SD/20; 5.0 VAL SCREOPTILINK(TM) SLF-TPNG/SD/22; 5.0 VAL SCREOPTILINK(TM) SLF-TPNG/SD/75; 5.0 VAL SCREOPTILINK(TM) SLF-TPNG/SD/80; 5.0 VAL SCREOPTILINK(TM) SLF-TPNG/SD/80
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexFemale